Advertisement

A liapunov functional for a matrix retarded difference-differential equation with several delay

  • Walter de Bona Castelan
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 799)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]-
    BORISOVIC, J.G. and TURBABIN, A.S., On the Cauchy problem for linear non-homogeneous differential equations with retarded argument, Soviet Math. Dokl. 10(1969), 401–405.zbMATHGoogle Scholar
  2. [2]-
    CASTELAN, W.B. and INFANTE, E.F., On a functional equation arising in the stability theory of difference-differential equations, Quart. Appl. Math. 35(1977), 311–319.MathSciNetzbMATHGoogle Scholar
  3. [3]-
    CODDINGTON, E.A. and LEVINSON, N., Theory of Ordinary Differential Equations, McGraw-Hill, New York, (1955).zbMATHGoogle Scholar
  4. [4]-
    HALE, J.K., Theory of Functional Differential Equations, Appl. Math. Science Series, Springer-Verlag, New York/Berlin, (1977).CrossRefGoogle Scholar
  5. [5]-
    HALE, J.K., Ordinary Differential Equations, Interscience, New York, (1967).zbMATHGoogle Scholar
  6. [6]-
    INFANTE, E.F. and CASTELAN, W.B., A Liapunov functional for a matrix differential-difference equation, J. Diff. Equations 29(1978). 439–451.ADSCrossRefzbMATHGoogle Scholar
  7. [7]-
    INFANTE, E.F. and WALKER, J.A., A Liapunov functional for a scalar differential-difference equation, Proc. Roy. Soc. Edinburgh, 79A(1977), 307–316.MathSciNetzbMATHGoogle Scholar
  8. [8]-
    LANCASTER, P., Theory of Matrices, Academic Press, New York, (1969).zbMATHGoogle Scholar
  9. [9]-
    LASALLE, J.P., Stability theory for difference equations, in "A Study of Ordinary Differential Equations" (J.K. Hale), Studies in Mathematics Series, American Mathematical Association, (to appear).Google Scholar
  10. [10]-
    LASALLE, J.P., The Stability and Control of Discrete Processes, Appl. Math. Science Series, Springer-Verlag, New York/Berlin, (to appear).Google Scholar
  11. [11]-
    WALKER, J.A., On the application of Liapunov's direct method to linear dynamical systems, J. Math. Anal. Appl. 53(1976), 187–220.ADSMathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Walter de Bona Castelan

There are no affiliations available

Personalised recommendations